Journal of Mathematics of Kyoto University

On the uniqueness of solutions of stochastic differential equations

Toshio Yamada and Shinzo Watanabe

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 11, Number 1 (1971), 155-167.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523691

Digital Object Identifier
doi:10.1215/kjm/1250523691

Mathematical Reviews number (MathSciNet)
MR278420

Zentralblatt MATH identifier
0229.60039

Citation

Yamada, Toshio; Watanabe, Shinzo. On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 11 (1971), no. 1, 155--167. doi:10.1215/kjm/1250523691. https://projecteuclid.org/euclid.kjm/1250523691


Export citation